Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trintellix making me worse Prefect

Posted by beckett2 on July 18, 2018, at 19:21:44

In reply to Trintellix making me worse, posted by Prefect on July 18, 2018, at 18:24:41

> I'm on 20 mg now, been tapering up for a couple of months, for anxiety. I don't know if I'm imagining this, but I feel depressed now, my concentration is even worse, and I just want to stay in bed. It makes no sense. It appears SLS had the same reaction. What's with this drug?! Or is this the "it'll make you feel worse before it gets better thing?" Should I augment with Abilify or just switch to something else?

There are paradoxical reactions. Maybe this your situation. Personally, I don't think Trintellix is effective for anxiety. I would think after a few months start-up issues have resolved. Have you spoken to your prescriber?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:beckett2 thread:1099679
URL: http://www.dr-bob.org/babble/20180521/msgs/1099680.html